Side effects from effexor xr, can I stop this until my doctors appointment?
- 28 May 2012 by shearbliss
- 29 May 2012
- effexor, effexor xr, panic disorder, hot flashes, side effect
Today I had a bad. Panic attack after my second dose of effexor 37.5. I also am having hot flashes which make me sick and bad shacking sweaty hands and feet. Can I stop taking this until my doc appt in 3 days. Or will I have side effects ?
Since this is a low dose and only your second tablet I'd say you should be fine stopping it until you see your doctor. Hope you feel better quickly. Kim.
i agree with kimstuff.but why you want to stop it?give it a chance to work. these side effects will pass in few days.
Hello shearbliss. You can stop taking the drug for your system has not adapted itself to the Effexor. Regards, pledge
Normally I would say it depends on how long you've been taking it, since you say only twice I agree with my friends above. Hope this help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 2 answers
Posted 14 Apr 2012 • 2 answers
Posted 18 Oct 2014 • 13 answers
Posted 18 Jan 2015 • 1 answer
Posted 27 Apr 2017 • 4 answers